Alternating direction method of multipliers for linear inverse problems

Citation

Jiao, Y, Jin, Q, Lu, X et al 2016, 'Alternating direction method of multipliers for linear inverse problems', SIAM Journal of Numerical Analysis, vol. 54, no. 4, pp. 2114-2137.

Year

2016

Fields of Research

  • Algebraic Structures In Mathematical Physics
  • Mathematical Aspects Of Quantum And Conformal Field Theory, Quantum Gravity And String Theory

Updated:  19 May 2022 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers